# SDR C2XA03BT098

- Difficulty date: October 17, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 11,851 hours, 10,036 cycles
- Engine: Allsn AE3007C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 110049
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO3256, CREW REPORTED (ON WALKAROUND), THAT THE EMERGENCY EXIT SIGN NEAR THE PASSENGER DOOR IS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE NEAR PASSENGER DOOR, REPAIRED BROKEN WIRE, AND OPS CHECKED EMERGENCY LIGHTS GOOD.
